# SDR CA960214009

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero BAE125800A
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Part number: 9002EN3
- Condition: Shorted
- Location: Case Internal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SIGNAL SUMMING UNIT (SSU) FAIL LIGHT COMES ON INDICATING A FAULT IN THE STALL PROTECTION SYSTEM.  SUBMITTER STATES THEY HAVE REPLACED THREE UNITS WITHIN THE LAST 200 HOURS.
